# SDR AALA202205166136

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737
- Aircraft serial: 29523
- Aircraft time: 64,655 hours, 26,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON ARRIVAL AT GATE, FLIGHT ATTENDANT NOTICED GIRT BAR LOOSE ON FORWARD ENTRY DOOR 1R. TIGHTENED GRIT BAR CLIPS PER AMM 25-61-11.
